# SDR FDEA201512214059

- Difficulty date: December 21, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 58,306 hours, 12,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: AWD9830507R
- Part serial: 0076
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATOR INOPERATIVE.   DOOR R1 EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE IAW MEL 25-61-02, VERIFY & RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQUATE ONCE EACH FLIGHT DAY.  TROUBLE SHOT & FOUND INDICATOR ASSEMBLY FAULT & NIS IN SYD.  R&R R1 DOOR SLIDE RAFT ASSY AS PER MM 25-61-01-4.  RAFT INSPECTION CHECK OK PER MM 25-61-01-5.  SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATOR FUNCTION CHECK FOUND OK PER MM 25-61-04-5. CLEARED MEL. A/C OK FOR SERVICE.
